# SDR UALA2013020100612

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 48,675 hours, 19,509 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON RT SIDE SKIN JUST FWD AND ABOVE CARGO DOOR.  ACCOMPLISHED HFEC INSPECTION AFTER BLENDING. NO DEFECTS NOTED. ACCOMPLISHED BLENDED WITHIN LIMITS AND REPAINTED.  OK FOR SERVICE.
